MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341105
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Capsular Contracture (1761); Wrinkling (2613); Breast Discomfort/Pain (4504)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 36-year-old hispanic female patient who underwent a primary breast augmentation procedure with a mentor memoryshape breast implant 255cc gel breast prosthesis (left device) and a mentor memoryshape breast implant 270cc gel breast prosthesis (right device) developed capsular contracture (baker grade unknown) in her left breast post implantation.Additionally, it was reported that the patient¿s right breast prosthesis rotated.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch report is for the patient¿s left breast prosthesis.
 
Additional Manufacturer Narrative
On 27-jun-2023, mentor received additional information about the event.It was reported that the patient didn¿t develop capsular contracture in her left breast post implantation.It was reported that the patient¿s left breast prosthesis probably rotated and that she developed breast atrophy after nursing.This medwatch report is for the patient¿s left breast prosthesis.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Correction: mentor inadvertently did not report that the patient developed breast pain post implantation.It was not specified which breast developed pain (left, right, or bilateral).If clarification is received, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).H6 health effect - clinical code breast discomfort/pain (e1402) was added.
 
Additional Manufacturer Narrative
On 30-mar-2025, mentor received additional information about the event.The patient developed rippling (wrinkling) on both breast post implantation.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 25-mar-2026, mentor received additional information about the event.The patient underwent bilateral explantation and replacement with unspecified mentor breast prostheses on an unknown date.Reason for device explant and/or reoperation: breast pain, device migration, wrinkling on breasts.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Mentor received additional information about the event.The patient underwent bilateral explantation and replacement with unspecified mentor saline breast prostheses on (b)(6) 2025.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key16717908
Report Number1645337-2023-04253
Device Sequence Number7237354
Product Code FTR
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number3341105
Device Catalogue Number3341105
Device Lot Number7619408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer06/27/2023
05/06/2024
03/30/2025
03/25/2026
06/22/2026
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date07/18/2023
05/28/2024
04/22/2025
04/15/2026
07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age35 YR
Patient SexFemale